# SDR ASOA2015032612453

- Difficulty date: February 19, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 25,515 hours, 23,762 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT RBL 18.00, WL 111 APPROXIMATELY .500" IN LENGTH 50 PERCENT FSH. FAILED NDT INSPECTION.  DEVIATION RECEIVED AND COMPLIED WITH IN ITS ENTIRETY IAW REO 601R-53-61-5448 REV DATED 2015-02-25.  COMPLIED WITH EC/TC REO 601R-53-61-1285 AND GREO 601R-53-61-1285, REV D DATED 10/31/2011 AS WRITTEN.  REO 601R-53-61-5448 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
